By Topic

Computation of the frequency response of multilinear affine systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tan, N. ; Dept. of Electr. & Electron. Eng., Inonu Univ., Malatya, Turkey

Deals with the problem of computing the frequency response of an uncertain transfer function whose numerator and denominator polynomials are multiples of independent uncertain polynomials of the form P(s, q) = lo (q) + l1 (q) s + ··· + ln, (q) sn whose coefficients depend linearly on q = [q1, q2, ..., qq]T and the uncertainty box is Q = {q: qi ε [qi, qi], i = 1, 2,..., q}. Using the geometric structure of the value set of P(s, q), a powerful edge elimination procedure is proposed for computing the Bode, Nyquist, and Nichols envelopes of these uncertain systems. A numerical example is included to illustrate the benefit of the method presented.

Published in:

Automatic Control, IEEE Transactions on  (Volume:47 ,  Issue: 10 )